# SDR 2007FA0000085

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: General aviation
- Aircraft: N321AK
- Make and model: Piper PA-34-220T
- Aircraft serial: 3447021
- Aircraft time: 4,479 hours
- Engine: Cont TSIO360KB
- Engine time: 4,479 hours
- Propeller: Mcauly 3AF32C509
- System (JASC): 2434 · DC Generator-Alternator
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator
- Part time: 4,479 hours
- Component: Alternator, Cont
- Component part number: 653344
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: B

## Discrepancy

ALTERNATOR DRIVE COUPLING FAILED ON LT AND RT ALTERNATOR, IN IMC SIMULTANEOUSLY. COUPLING FAILURE RESULTED IN TOTAL ELECTRICAL FAILURE, RT ENGINE.
